# SDR DALA2017092907257

- Difficulty date: September 28, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 46,565 hours, 24,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT AT FRAME 15,  FWD GALLEY AREA, REPLACED FLOOR SUPPORT BETWEEN FRAMES 12 TO 16,  Y-81 IAW SRM 51-72-11 AND DWG D5311-2829
